# SDR CA031126002

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Overheated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT 478  NR 2 ENGINE, FLIGHT 376 LIH-HNL. DURING CLIMB AT 10,000 FT, NR 2 ENGINE EXPERIENCED A LOUD BOOM AND OVERHEATED TO 1093 DEGREES.  ENGINE WAS SHUTDOWN. AIRCRAFT MADE NORMAL SINGLE ENGINE LANDING.  MCD WAS CHECKED AND FOUND CLEAN.  FAN ROTOR WAS SPUN AND BUMPS IN THE ROTATION COULD BE FELT. INSPECTION OF THE TAILPIPE REVEALED METAL PARTICLES.  ENGINE JUST ARRIVED NOV 25 ATRRC FOR INVESTIGATION OF FAILURE.
